# SDR WX0A2015032672480

- Difficulty date: March 21, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 32,198 hours, 20,289 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLLOUT MANUAL BREAKING BETWEEN 50 - 40 KTS, RT MAIN GEAR BRAKES PULSED & FELT AS IF THEY LOCKED UP, CAUSING ACFT TO JERK RT.  BOTH FWD FLIGHT ATTENDANTS REPORTED FEELING THIS ON LANDING.  PERFORMED BITE CHECK ON BSCU IAW AMM 32-46-00.  NO FAULTS FOUND.  PERFORMED BITE CHECK OF EALC'S IAW AMM 27-93-00.  NO FAULTS FOUND.
